CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 63 Number 2 (Apr 2011)

Looking for a printed back issue?
Page  
Contents
241   Multiple Zeta-Functions Associated with Linear Recurrence Sequences and the Vectorial Sum Formula
Essouabri, Driss; Matsumoto, Kohji; Tsumura, Hirofumi
277   Locally Indecomposable Galois Representations
Ghate, Eknath; Vatsal, Vinayak
298   A Variant of Lehmer's Conjecture, II: The CM-case
Gun, Sanoli; Murty, V. Kumar
327   Discrete Series for $p$-adic $SO(2n)$ and Restrictions of Representations of $O(2n)$
Jantzen, Chris
381   A Complete Classification of AI Algebras with the Ideal Property
Ji, Kui ; Jiang, Chunlan
413   Generating Functions for Hecke Algebra Characters
Konvalinka, Matjaž; Skandera, Mark
436   Simplicial Complexes and Open Subsets of Non-Separable LF-Spaces
Mine, Kotaro; Sakai, Katsuro
460   Monotonically Controlled Mappings
Pavlíček, Libor

© Canadian Mathematical Society, 2014 : https://cms.math.ca/